Accessibility navigation


On the efficient solution of the steady, two-dimensional shallow water equations

Glaister, P. (1994) On the efficient solution of the steady, two-dimensional shallow water equations. International Journal of Computer Mathematics, 54 (1-2). pp. 97-108. ISSN 1029-0265

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207169408804342


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:15616
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation